# SDR USAA990968

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47374
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 218
- Part time: 74,803 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A/C TURNAROUND, FOUND 4 INCH BY 5.5 INCH CORROSION AREA BETWEEN INTERNAL DOUBLER AND SKIN AT STATION 218 BETWEEN LONGERONS 21L AND 22L.  CUTOUT CORRODED SKIN AREA, INSTALLED FILLER AND DOUBLER CLASS II TEMPORARY PER SRM 53-04 FIG 12B AND TYPE REPAIR 53-04-01A.  (M)
